RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1969
Volume 9,
Number 2,
Pages
271–285
(Mi zvmmf7152)
This article is cited in
1
paper
The difference method of solving a boundary value problem for generalized analytic functions
L. S. Klabukova
,
I. I. Chechel'
Moscow
UDC:
518:517.53
Received:
19.07.1967
Revised:
06.03.1968
Fulltext:
PDF file (1510 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1969,
9
:2,
17–36
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025